www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/5832

Title: Jaccard similarity leads to the Marczewski-Steinhaus topology in IR
Authors: ROUSSEAU, Ronald
Issue Date: 1998
Citation: Information processing and management, 34(1), p.87 - 94
URI: http://hdl.handle.net/1942/5832
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.